# SDR MASA200602616

- Difficulty date: November 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 4,373 hours, 3,340 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2639 GSO.  PITCH FEEL FAULT STATUS.  PERFORMED SPOST1/2 WITH FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
